# SDR A6WA200740237

- Difficulty date: May 3, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FS 621 FLOOR SUPPORT ANGLE IS CRACKED 1.25 INCH LONG IN OUTBOARD RADIUS.  MAINTENANCE CUT OUT DAMAGED AREA AND INSTALLED REPAIR IAW BOMBARDIER REO 601R-53-61-117.  (M)
